Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had UTI. Taken antibiotics. Got yeast infection. Given difluin. Light pink discharge, lower stomach pains. On birth control

I am 41 years old. I just had my first uti a week ago my doctor gave me antibotics and then I got a yeast infection , it seem to be mild he did give me difluin 1 day dose. Now I have a light pink discharge and lower stomach pains. I also just finished my period right when my uti started. I am also on birth control pill which I have been on for years. Just wondering if this is normal as I never have had any infections like this before.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

Yeast infections are quite common in your age group but the symptoms you mentioned are not normal.

You need microscopic examination of the discharge, KOH mount etc to identify the specific oganism, so that sensitive drug can be used. These are common in menopausal age group females.

Take care!
Answered: Wed, 11 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor